# SDR WX0A2025022132328

- Difficulty date: February 21, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 50,318 hours, 33,880 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) ECAM DOOR R1 DOOR SHOWING NOT CLOSED @ 13000FT ALL THE WAY TO 500 FT AGL / NO HISTORY 90 DAYS.  NO SKYWISE HITS ON FLIGHTS AFTER DEFERAL.  PRESSURIZED A/C TO 7 PSID WITH NO FAULTS NOTED.  DOOR WARNING SYSTEM OPS CHECK GOOD IAW AMM 52-71-00-710-001-A.
